Join the 'Stinging' group to help and get support from people like you.
We found 21 questions associated with the 'Stinging' topic.
Posted 6 days ago by • 1 answer
I took Plan B a couple of months ago, and I've notice that my periods started getting irregular, but didn't really pay attention until a couple of days ago whenever I started feeling stinging pain, and started noticing spotting. I went to doctor abroad and he told me I need to undergo a ...
Herpes Zoster - I have shingles, about 2 weeks now, anyone ha e any success with any topical creams?
Posted 26 Jun 2016 by • 1 answer
... that gave relief from the stinging. I've tried, coconut oil, tea tree oil, lysine cream, prescription TriCort, and calamine lotion. The calamine seems to work but you have to apply often during the day. Shingles are on my bra line all the way around, most uncomfortable. Took the anti viral ...
Posted 11 Aug 2016 by • 3 answers
This sounds really strange to me but maybe it's common, I don't know. Sometimes when I go to pee it's really hard and can also burn and sting. At the same time, a yellowy-while substance and balls come out but have to be forced out ie... have to squeeze them though pee shaft (I ...
I have had nexplanon a week now and it hurts really bad. I get sharp pain in the area. is it normal?
Posted 14 Aug 2013 by • 1 answer
the bruising and swelling is still there. and i can just lift my arm over my head and it will hurt really bad. it gets a sharp stinging pain where the nexplanon is. and i itch all around the insertion sight.
Posted 18 Jun 2014 by • 2 answers
... head, ear, jaw and neck :/ I don't know why but it even hurts to brush my hair or do anything with it, even if my hair is out it feel like it's still burning and my ear aches are unbearable! I tried to wash my face earlier before bed and I was in too much pain on the right side I had ...
Posted 20 Dec 2015 by • 1 answer
When I pee it smells kinda burnt and it started stinging and my mom bought me micoazol for yeast infection and I used the suppository and cream and the next day it was worse and itches more and on the inside then I noticed when I wipe or try to clean it its kinda red and so I put in a tampon and ...
Posted 2 Aug 2017 by • 2 answers
Has anyone had cystitis like symptoms of fentanyl? Very sore and stinging when urinating and I seem to drink far more than comes out the other end! No infection is found on testing.
Posted 18 Aug 2013 by • 1 answer
only used cream 2 times total. Rash is itchy, red, bumpy. Odd that it extends from ears down sides of neck and very odd rash is between eyes and on upper lip/middle. Lip feels like cold sore stinging, but is related to rash. how to relieve itch/pain?? i havent used cream since breakout 2 days ago ...
Posted 17 Sep 2013 by • 1 answer
Posted 19 days ago by • 0 answers
I applied mupirocin for the first time tonight for an infection on my face. I felt slight burning, stinging that turned into severe burning after 45 min to a hour. It got so bad I had to wash it off and it did get better! I'm worried about using it again?
Posted 30 Oct 2017 by • 1 answer
This has been happening for about a year or so... Occasionally I'll wake up in the morning with a bad burning/stinging pain in my palms. I just thought to take a picture of it; it's literally just red dots and patches all over the front of my hand and palm. It goes away after a little ...
Posted 1 Sep 2015 by • 0 answers
I have been on Epido for a week now and I can safely say the dryness is starting to kick in. Stinging sensation is present but nothing I can't handle. (dryness however gross) I was using Rentin-A cream but after a year of using it the cream was just not as potent as it use to be.
Posted 12 Jan 2016 by • 0 answers
Other than the awful side effects that I have had with Epiduo(stinging,redness,dryness) I heard that it will adventually go away after a couple of weeks but I can't figure out why my face ALWAYS feels hot, it feels hot right after I put it on, during the day when I haven't put it on for ...
Posted 9 Jul 2016 by • 0 answers
I had my third Euflexxa shot in both knees on April 4, 2016. Since that time I have horrible stinging in both knees.
Posted 20 Jan 2018 by • 0 answers
My skin was burning and very red now. Even to touch my face it is so so sensitive. Does moisturiser help with the stinging? Also I used it on my whole face, is this wise or shall I just use it on the effected areas?